skip to main content
Ngôn ngữ:
Giới hạn tìm kiếm: Giới hạn tìm kiếm: Dạng tài nguyên Hiển thị kết quả với: Hiển thị kết quả với: Chỉ mục

A Numerical Study of the Stability of Solitary Waves of the Bona–Smith Family of Boussinesq Systems

Dougalis, V. ; Durán, A. ; López-Marcos, M. ; Mitsotakis, D.

Journal of Nonlinear Science, 2007, Vol.17(6), pp.569-607 [Tạp chí có phản biện]

ISSN: 0938-8974 ; E-ISSN: 1432-1467 ; DOI: 10.1007/s00332-007-9004-8

Truy cập trực tuyến

Trích dẫn Trích dẫn bởi
  • Nhan đề:
    A Numerical Study of the Stability of Solitary Waves of the Bona–Smith Family of Boussinesq Systems
  • Tác giả: Dougalis, V. ; Durán, A. ; López-Marcos, M. ; Mitsotakis, D.
  • Chủ đề: Boussinesq systems ; Stability of solitary waves
  • Là 1 phần của: Journal of Nonlinear Science, 2007, Vol.17(6), pp.569-607
  • Mô tả: In this paper we study, from a numerical point of view, some aspects of stability of solitary-wave solutions of the Bona–Smith systems of equations. These systems are a family of Boussinesq-type equations and were originally proposed for modelling the two-way propagation of one-dimensional long waves of small amplitude in an open channel of water of constant depth. We study numerically the behavior of solitary waves of these systems under small and large perturbations with the aim of illuminating their long-time asymptotic stability properties and, in the case of large perturbations, examining, among other, phenomena of possible blow-up of the perturbed solutions in finite time.
  • Ngôn ngữ: English
  • Số nhận dạng: ISSN: 0938-8974 ; E-ISSN: 1432-1467 ; DOI: 10.1007/s00332-007-9004-8

Đang tìm Cơ sở dữ liệu bên ngoài...